Products 1-6 of 6
Show
Bayer Back and Body Extra Strength Coated Caplets, Pain and Fever
Retail: $4.18
Our Price:$3.52
Availability: In Stock
Bayer Aspirin Caplets

    MANUFACTURER: BAYER CONSUMER PRODUCTSBayer Back and Body Extra Strength Coated CapletsSpecial pain relief enhancer to soothe aching back and body muscles and relieve tough pain.It combines trusted strength of aspirin with an extra boost of power.Caplets are coated to make the caplet easier to swallow.

    Bayer Extra Strength Aspirin 500 mg Coated Caplets, Pain and Fever
    Retail: $11.70
    Our Price:$9.08
    Availability: In Stock
    Bayer Aspirin Caplets

      Bayer Extra Strength Aspirin 500 mg Coated CapletsFast, Safe Pain Relief. Clinically Proven to Relieve Tough Pain. It is caffeine free, sodium free and coated for easier swallowing. Temporarily relieves headache, menstrual pain, pain & fever of colds, muscle pain, toothache & minor pains of arthritis.

      Bayer Extra Strength Back and Body Aspirin Pain Reliever Coated Caplets, Pain and Fever
      Retail: $11.70
      Our Price:$9.44
      Availability: In Stock
      Bayer Aspirin Caplets

        MANUFACTURER: EMERSON HEALTHCAREBayer Womens Buffered Aspirin Pain Reliever 81mg Coated Caplets Fast relief at the site of painRelieves pain so can move freelyCoated for easier swallowingFor the temporary relief of backache, muscle aches and pains, minor aches and pains of arthritis

        Bayer Extra Strength NightTime Relief Aspirin Plus Sleep Aid, Pain and Fever
        Retail: $8.52
        Our Price:$5.84
        Availability: In Stock
        Bayer Aspirin Caplets

          Bayer Extra Strength NightTime Relief Aspirin Plus Sleep Aid It is specifically formulated to provide the strongest dose of aspirin (500 mg), plus a gentle sleep aid, so you get temporary relief of headaches, minor aches and pains, and accompanying sleeplessness, to help you get a restful night's sleep. This product is caffeine-free and sodium-free. Uses for the temporary relief of occasional headache and minor aches and pains with accompanying sleeplessness.

          Bayer Womens Buffered Aspirin Regimen Pain Reliever 81mg Coated Caplets, Pain and Fever
          Retail: $10.12
          Our Price:$8.17
          Availability: In Stock
          Bayer Aspirin Caplets

            MANUFACTURER: EMERSON HEALTHCAREBayer Womens Buffered Aspirin Pain Reliever 81mg Coated Caplets Contains 300 mg of calciumLow-dose aspirin with a calcium carbonate bufferFor the temporary relief of minor aches and painsLowest strength available that can provide the lifesaving benefits of aspirin - with a calcium carbonate buffer

            Bayer Extra Strength Aspirin Caplets, Back & Body Pain Caplets- 50 ea
            Retail: $7.35
            Our Price:$5.32
            Availability: In Stock
            Bayer Aspirin Caplets

              MANUFACTURER: BAYER CONSUMER PRODUCTS. INDICATIONS: Bayer Extra Strength Aspirin Caplets For the temporary relief of: Backache painMuscle aches and pains Minor aches and pains of arthritis. INGREDIENTS: Active Ingredients: in each caplet: Aspirin 500 mg (Pain Reliever), Caffeine 32. 5 mg (Pain Relief Aid-adjuvant) . Inactive Ingredients: Carnauba Wax, Cellulose, D&C Red 30 Aluminum Lake, D&C Yellow 10 Aluminum Lake, Hydroxypropyl Methylcellulose, Propylene Glycol, Shellac, Starch, Titanium...